# SDR CA180423019

- Difficulty date: April 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 6229336400
- Condition: Incorrect
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED COMPASS HEADING ISSUES.  CAPTAIN`S HEADING 20 DEGREES OFF.  CORRECTIVE ACTION: R&R NR 1 AHRS.  SEE ALSO FAA SDR NR 2019010100770/SIMA201804238009.  SEE ALSO FAA SDR NR 2019010100771/SIMA2018042380008.  (TC# 20180423019)
